Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 237, NWS Fort Worth, TX

May 1, 2011Eastland County, Erath County, Palo Pinto County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 1, 2011, 7:46 AM CDT for Eastland County, Erath County, Palo Pinto County, Texas. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2011, 7:46 AM CDT (12:46 UTC)
Expired
May 1, 2011, 8:30 AM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Eastland County, TX, Erath County, TX, Palo Pinto County, TX

The radar

The Dyess AFB radar (KDYX), 79 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:03 AM CDTTSTM WND GST 601 W Gordon, TX60 MPH WIND GUST 1 MILE WEST OF GORDON
May 1, 8:15 AM CDTHAIL 0.88Lone Camp, TXNICKEL SIZE HAIL IN LONE CAMP
May 1, 8:30 AM CDTHAIL 1.75Mineral Wells, TXGOLFBALL SIZE HAIL AT HIGHWAY 281 AND INTERSTATE 20

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:40 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 785 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
785 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
35.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

564 
WUUS54 KFWD 011246
SVRFWD
TXC133-143-363-011330-
/O.NEW.KFWD.SV.W.0237.110501T1246Z-110501T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
746 AM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
  PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 AM CDT

* AT 746 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTH OF RANGER...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  POSSUM KINGDOM STATE PARK AROUND 755 AM
  GORDON AND HUCKABAY AROUND 800 AM
  MORGAN MILL AROUND 810 AM
  GRAFORD AROUND 815 AM

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 350 AND 388.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON SUNDAY FOR NORTHEASTERN
TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900
AM SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3251 9869 3250 9856 3292 9856 3295 9842
      3300 9841 3300 9809 3251 9807 3235 9805
      3225 9870
TIME...MOT...LOC 1246Z 256DEG 42KT 3258 9858

$$
2 follow-up statements
973 
WWUS54 KFWD 011314
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 AM CDT SUN MAY 1 2011

TXC133-011321-
/O.CAN.KFWD.SV.W.0237.000000T0000Z-110501T1330Z/
EASTLAND TX-
814 AM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EASTLAND COUNTY
IS CANCELLED...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 350 AND 363.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT 
SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3229 9847 3244 9843 3249 9842 3292 9856
      3295 9842 3300 9841 3300 9809 3251 9807
      3235 9805
TIME...MOT...LOC 1311Z 256DEG 42KT 3265 9824

$$

TXC143-363-011330-
/O.CON.KFWD.SV.W.0237.000000T0000Z-110501T1330Z/
PALO PINTO TX-ERATH TX-
814 AM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHERN ERATH AND PALO PINTO COUNTIES...

AT 811 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7
MILES NORTHEAST OF GORDON...MOVING EAST AT 50 MPH.

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 367 AND 388.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CDT 
SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

&&

LAT...LON 3229 9847 3244 9843 3249 9842 3292 9856
      3295 9842 3300 9841 3300 9809 3251 9807
      3235 9805
TIME...MOT...LOC 1311Z 256DEG 42KT 3265 9824

$$
175 
WWUS54 KFWD 011329
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 AM CDT SUN MAY 1 2011

TXC143-363-011339-
/O.EXP.KFWD.SV.W.0237.000000T0000Z-110501T1330Z/
PALO PINTO TX-ERATH TX-
829 AM CDT SUN MAY 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ERATH AND PALO PINTO
COUNTIES EXPIRES AT 830 AM CDT...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 367 AND 388.

AT 829 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT SUNDAY
MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3229 9847 3244 9843 3249 9842 3292 9856
      3295 9842 3300 9841 3300 9809 3251 9807
      3235 9805
TIME...MOT...LOC 1329Z 256DEG 42KT 3270 9800

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:22 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 1, 6:22 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
622 AM CDT SUN MAY 1 2011

.AVIATION...
NOCTURNAL CONVECTION SHOULD DECREASE AFTER SUNRISE AS LLVL JET
WEAKENS. AFTERNOON CONVECTION SHOULD TREND TO THE WARM SIDE OF
THE FRONT...THEN ON SUNDAY NIGHT NOCTURNAL CONVECTION SHOULD START
UP AGAIN NORTH OF THE FRONT NEAR MIDNIGHT...SIMILAR TO TODAY.
CEILINGS WILL BE QUITE VARIABLE...BUT MVFR SHOULD PREVAIL THE
MAJORITY OF THE TIME. WILL LEAVE THE CB IN THE METROPLEX TAFS
UNTIL EARLY AFTERNOON...THEN EXPECT A BREAK UNTIL NOCTURNAL STORMS
START UP AGAIN.

AT WACO...EXPECT THUNDER TO THREATEN THIS AFTERNOON AS HEATING
OCCURS...THEN WHEN WACO IS NORTH OF THE FRONT TONIGHT THE
NOCTURNAL CONVECTION WILL ALSO POSE A THREAT.    84

&&

.PREV DISCUSSION... /ISSUED 400 AM CDT SUN MAY 1 2011/
A COLD FRONT EXTENDED SOUTH OF A PARIS...TERRELL...CLEBURNE...
BROWNWOOD LINE AS OF 3 AM. THIS FRONT WILL CONTINUE TO MOVE SOUTH
AND SHOULD BE THROUGH THE SOUTHEASTERN PART OF NORTH TEXAS BEFORE
SUNSET. SCATTERED THUNDERSTORMS...SOME SEVERE...HAVE BEEN
OCCURRING MAINLY NORTH OF THE FRONT OVERNIGHT. THESE ELEVATED
STORMS HAVE PRODUCED HAIL UP TO THE SIZE OF BASEBALLS. THE SEVERE
POTENTIAL WILL CONTINUE THROUGH TONIGHT. THERE IS ALSO THE
POTENTIAL FOR SOME LOCALLY HEAVY RAIN THROUGH MONDAY. A FLASH
FLOOD WATCH MAY BE NEEDED FOR TONIGHT INTO MONDAY ACROSS THE
AREA NORTHEASTERN 1/4 OF NORTH TEXAS. FOR NOW HAVE JUST INCLUDED A
MENTION OF HEAVY RAIN. WE WILL SEE GOOD CHANCES OF RAIN THROUGH
THE NEXT 48 HOURS...WITH RAIN ENDING FROM WEST TO EAST LATE MONDAY
NIGHT AND TUESDAY MORNING AS AN UPPER LEVEL TROUGH FINALLY MOVES
TO THE EAST. DRY WEATHER IS THEN EXPECTED FOR THE REST OF THE
WEEK. AFTER BELOW SEASONAL NORMAL TEMPERATURES TODAY THROUGH
TUESDAY...WE WILL START TO SEE A WARMING TREND. TEMPERATURES WILL
CLIMB BACK TO ABOVE SEASONAL NORMALS FRIDAY THROUGH THE WEEKEND.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  47  54  44  70 /  90  80  80  40   5
WACO, TX              79  45  56  41  72 /  70  80  70  40   5
PARIS, TX             66  48  53  45  68 / 100  80  80  50   5
DENTON, TX            62  45  53  39  70 /  90  70  70  30   5
MCKINNEY, TX          65  44  53  39  69 / 100  80  80  40   5
DALLAS, TX            68  47  54  45  70 / 100  80  80  40   5
TERRELL, TX           74  46  54  43  68 / 100  80  80  50   5
CORSICANA, TX         80  50  56  46  68 /  80  80  70  50   5
TEMPLE, TX            82  46  56  42  71 /  60  80  60  40   5
MINERAL WELLS, TX     62  44  51  37  71 /  80  80  70  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 1, 5:25 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
525 AM CDT SUN MAY 1 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
525 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS...SOME SEVERE...WILL CONTINUE TO BE A THREAT ACROSS
THE ENTIRE AREA TODAY THROUGH THE OVERNIGHT HOURS. THE MAIN
THREATS WILL BE LIGHTNING...LARGE HAIL AND DAMAGING WINDS
ALTHOUGH THERE WILL BE A TORNADO RISK IN THE EASTERN HALF OF
NORTH TEXAS TODAY AND THIS EVENING. THERE IS ALSO THE THREAT OF
LOCALIZED FLASH FLOODING FROM HEAVY RAINS SHOULD MULTIPLE STORMS
PASS THROUGH A GIVEN AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH EARLY TUESDAY
MORNING. HEAVY RAIN AND THE POTENTIAL FOR FLASH FLOODING IS THE
MAIN THREAT. THE SEVERE THREAT APPEARS LESS...BUT A FEW STORMS
COULD PRODUCE LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE AREA THROUGH THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, May 1, 6:41 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT SUN MAY 1 2011

TXZ092-011215-
COOKE TX-
641 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY

AT 641 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES EAST OF
NOCONA TO 12 MILES NORTHEAST OF DECATUR...MOVING EAST AT 45 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CALLISBURG...
GAINESVILLE...LINDSAY AND MUENSTER.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 AM CDT
SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3344 9694 3343 9694 3344 9747 3387 9748
      3383 9739 3390 9731 3388 9726 3391 9720
      3387 9716 3383 9720 3377 9719 3373 9715
      3373 9710 3380 9710 3382 9706 3385 9709
      3385 9702 3389 9699 3394 9700 3395 9694
TIME...MOT...LOC 1141Z 261DEG 38KT 3383 9745 3336 9740
Special weather statement, May 1, 6:50 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 AM CDT SUN MAY 1 2011

TXZ115-011215-
STEPHENS TX-
650 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  STEPHENS COUNTY

AT 649 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 26 MILES WEST OF CISCO...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE...CRYSTAL
FALLS...GUNSIGHT AND NECESSITY.

THIS STORM HAS PRODUCED WINDS IN EXCESS OF 60 MPH IN CLYDE.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3260 9910 3284 9911 3296 9875 3296 9869
      3255 9858 3252 9873 3252 9910 3259 9911
TIME...MOT...LOC 1149Z 243DEG 36KT 3255 9933
Special weather statement, May 1, 7:09 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 AM CDT SUN MAY 1 2011

TXZ094-095-011245-
LAMAR TX-FANNIN TX-
709 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FANNIN COUNTY
  NORTHWESTERN LAMAR COUNTY

AT 708 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BONHAM...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DODD CITY AND HONEY GROVE.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR
NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 900 AM CDT SUNDAY MORNING FOR NORTH CENTRAL TEXAS.

LAT...LON 3389 9550 3387 9538 3359 9571 3345 9603
      3372 9631 3378 9628 3377 9618 3382 9619
      3384 9616 3385 9602 3388 9600 3386 9597
      3389 9595 3385 9583 3386 9578 3391 9575
      3390 9568 3395 9561
TIME...MOT...LOC 1208Z 227DEG 40KT 3370 9592
Local storm report, May 1, 7:14 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     2 NW SHERMAN            33.65N  96.59W
05/01/2011                   GRAYSON            TX   EMERGENCY MNGR

            ROOFS BLOWN OFF OF 2 BUILDINGS AT NORTH TEXAS REGIONAL
            AIRPORT
Local storm report, May 1, 7:17 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
717 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     TSTM WND DMG     DENISON                 33.75N  96.55W
05/01/2011                   GRAYSON            TX   TRAINED SPOTTER

            STEEPLE BLOWN OFF OF PARKSIDE BAPTIST CHURCH
Local storm report, May 1, 7:40 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT SUN MAY 01 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 AM     HAIL             1.5 S COLLINSVILLE      33.55N  96.92W
05/01/2011  E1.00 INCH       GRAYSON            TX   AMATEUR RADIO

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:03 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall57 min
Apr 30, 7:24 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt36 min
Apr 30, 7:52 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar56 min
Apr 30, 7:56 PM CDTSpecial Weather StatementFWDHamilton34 min
May 1, 1:32 AM CDTSpecial Weather StatementFWDStephens28 min
May 1, 1:36 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens54 min
May 1, 2:27 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker63 min
May 1, 3:09 AM CDTSevere Thunderstorm WarningFWDYoung51 min
May 1, 3:21 AM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
May 1, 3:46 AM CDTSevere Thunderstorm WarningFWDJack, Young44 min
May 1, 4:10 AM CDTSpecial Weather StatementFWDCooke35 min
May 1, 4:12 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant48 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise48 min
May 1, 4:41 AM CDTSevere Thunderstorm WarningFWDCooke49 min
May 1, 4:58 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman43 min
May 1, 5:30 AM CDTSevere Thunderstorm WarningFWDMontague30 min
May 1, 5:46 AM CDTSpecial Weather StatementFWDGrayson29 min
May 1, 6:05 AM CDTSevere Thunderstorm WarningFWDGrayson25 min
May 1, 6:09 AM CDTSevere Thunderstorm WarningFWDMontague36 min
May 1, 6:41 AM CDTSpecial Weather StatementFWDCooke34 min
May 1, 6:50 AM CDTSpecial Weather StatementFWDStephens25 min
May 1, 6:56 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens, Young64 min
May 1, 7:04 AM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson56 min
May 1, 7:09 AM CDTSpecial Weather StatementFWDFannin36 min
May 1, 7:42 AM CDTSevere Thunderstorm WarningFWDLamar26 min
May 1, 8:10 AM CDTSpecial Weather StatementFWDFannin35 min
May 1, 8:21 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 8:58 AM CDTSevere Thunderstorm WarningFWDTarrant46 min
May 1, 10:08 AM CDTSpecial Weather StatementFWDWise37 min
May 1, 10:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant, Wise54 min
May 1, 11:06 AM CDTSpecial Weather StatementFWDGrayson24 min
May 1, 11:37 AM CDTSpecial Weather StatementFWDGrayson38 min
May 1, 11:57 AM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 1, 3:34 PM CDTSpecial Weather StatementFWDErath56 min
May 1, 4:26 PM CDTSpecial Weather StatementFWDErath, Hood, Palo Pinto, Parker64 min
May 1, 4:36 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker54 min
May 1, 4:52 PM CDTSpecial Weather StatementFWDVan Zandt23 min
May 1, 5:29 PM CDTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise61 min
May 1, 6:26 PM CDTAreal Flood AdvisoryFWDCooke3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.